# SDR CA130405005

- Difficulty date: April 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 21,831 hours
- Engine: Pwa PT6T3B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,774 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DISCOVERED IN MAIN ROTOR BLADE SKIN DURING DAILY INSPECTION BY AME ON HELI-SKIING OPERATION.  CRACK LOCATED 171" FROM ROOT END OF BLADE.  CRACK MEASURED 15" LONG IN CHORDWISE DIRECTION.  BLADE IS BEING REPLACED AND SHIPPED TO BASE.  MFR HAS BEEN CONTACTED.
